# SDR ASAA2015041611367

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 31,072 hours, 9,692 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: RP23600
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HISTORY OF HPTACCV ECONOMIC FAULT MESSAGES 75-30412, 75-20412, 75-10362, 75-10412.  PREVIOUS MAINTENANCE EEC AND HPTACCV HAVE BEEN REPLACED AND FAULTS CONTINUE. TECH SERVICE REQUESTS FOLLOW-UP.  ACFT GROUNDED.  REPLACED J9 & J10 HARNESS REF MM 73-21-06-000-802-F00.  FOUND BAD THREAD ON B, CHANNEL RECEPTACLE OF T25 SENSOR. REMOVED, REPLACED, AND TESTED NR 2 ENGINE PT25 SENSOR REF MM 73-21-02-000/400-801-F00 & 71-00-00-800-811-F00, TABLE 502.  ACCOMPLISHED NR 2 ENGINE EEC DISCRETE TEST & ACTUATOR TESTS IAW AMM 73-21-00-700-809-F00 AND 71-00-00-700-807-F00.
